Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



Itération d'applications rationnelles dans les espaces de matrices

Authors: Dominique Cerveau and Julie Déserti
Journal: Conform. Geom. Dyn. 15 (2011), 72-112
MSC (2010): Primary 14E05, 32H50, 37B05
Published electronically: August 1, 2011
MathSciNet review: 2833474
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The iteration of rational maps is well understood in dimension $ 1$ but less so in higher dimensions. We study some maps on spaces of matrices which present a weak complexity with respect to the ring structure. First, we give some properties of certain rational maps; the simplest example is the rational map which sends the matrix $ \mathrm{M}$ onto $ \mathrm{M}^2$ for which we exhibit some dynamical properties. Finally, we deal with some small perturbations of this map.

References [Enhancements On Off] (What's this?)

  • 1. E. Bedford and J. Smillie.
    Fatou-Bieberbach domains arising from polynomial automorphisms.
    Indiana Univ. Math. J., 40(2):789-792, 1991. MR 1119197 (92k:32044)
  • 2. F. Berteloot and J. J. Lœb.
    Holomorphic equivalence between basins of attraction in $ \mathbf{C}^2$.
    Indiana Univ. Math. J., 45(2):583-589, 1996. MR 1414343 (97f:32037)
  • 3. D. Cerveau and A. Lins Neto.
    Hypersurfaces exceptionnelles des endomorphismes de $ {\bf C}{\rm P}(n)$.
    Bol. Soc. Brasil. Mat. (N.S.), 31(2):155-161, 2000. MR 1785266 (2002h:32014)
  • 4. P. Collet and J.-P. Eckmann.
    Iterated maps on the interval as dynamical systems.
    Modern Birkhäuser Classics. Birkhäuser Boston Inc., Boston, MA, 2009.
    Reprint of the 1980 edition. MR 2541754 (2010j:37060)
  • 5. G. Fischer.
    Complex analytic geometry.
    Lecture Notes in Mathematics, Vol. 538. Springer-Verlag, Berlin, 1976. MR 0430286 (55:3291)
  • 6. S. Friedland and J. Milnor.
    Dynamical properties of plane polynomial automorphisms.
    Ergodic Theory Dynam. Systems, 9(1):67-99, 1989. MR 991490 (90f:58163)
  • 7. R. Galeeva and A. Verjovsky.
    Quaternion dynamics and fractals in $ {\bf R}^4$.
    Internat. J. Bifur. Chaos Appl. Sci. Engrg., 9(9):1771-1775, 1999.
    Discrete dynamical systems. MR 1728736 (2000g:37052)
  • 8. B. Malgrange.
    Frobenius avec singularités. II. Le cas général.
    Invent. Math., 39(1):67-89, 1977. MR 0508170 (58:22685b)
  • 9. J. Milnor.
    Pasting together Julia sets: a worked out example of mating.
    Experiment. Math., 13(1):55-92, 2004. MR 2065568 (2005c:37087)

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 14E05, 32H50, 37B05

Retrieve articles in all journals with MSC (2010): 14E05, 32H50, 37B05

Additional Information

Dominique Cerveau
Affiliation: Membre de l’Institut Universitaire de France. IRMAR, UMR 6625 du CNRS, Université de Rennes 1, 35042 Rennes, France

Julie Déserti
Affiliation: Institut de Mathématiques de Jussieu, Université Paris 7, Projet Géométrie et Dynamique, Site Chevaleret, Case 7012, 75205 Paris Cedex 13, France
Address at time of publication: Universität Basel, Mathematisches Institut, Rheinsprung 21, CH-4051, Basel, Switzerland

Received by editor(s): March 7, 2011
Published electronically: August 1, 2011
Article copyright: © Copyright 2011 American Mathematical Society

American Mathematical Society